# SDR AUS20031313

- Difficulty date: December 16, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 31070515
- Condition: Leaking
- Location: Compressor
- Part time: 1,386 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE COMPRESSOR SEAL SUSPECT FAULTY.  LEAKING OIL CAUSED SMOKE IN COCKPIT.
